Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No help from antibiotics taken for constant vomiting and fever. What to do?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
doctor my sister is constantly vomiting.. she also has a temperature last couple of days. she is on antoboitics but no improvement.
Posted Wed, 4 Dec 2013 in Digestion and Bowels
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: She should be given inj ondensetron 4mg I.V BD Detailed Answer: Hello Thanks for writing to XXXXXXX For immediate control of vomiting she should be given Injection ondensetron 4 mg I.V twice daily.If vomiting is controlled then tablet ondensetron can be switched over. From history,it seems that she is having infection.You didn't mentioned about antibiotics which she is getting,also you didn't write her age. Empirically she should be given broad spectrum antibiotics. Injectable form may be given if needed. You should consult your physician. She need proper clinical examination and investigations. Investigations include routine hemogram,RBS,LFT,RFT,Urine RE/ME,Ultrasound of abdomen,Blood culture,Stool(routine and microscopic )examination,Chest X-ray (PA view) should be done. Proper treatment can be done after clinical examination and investigation reports. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor